34410 articles – 26941 Notices  [english version]
.:. Consultation > Par auteur > Agrachev .:.
4 documents classés par :

fulltext accessible on an other server The curvature: a variational approach
Agrachev A., Barilari D., Rizzi L.
(22/06/2013) [hal-00838195 - version 1]
fulltext access Two-Dimensional Almost-Riemannian Structures with Tangency Points
Agrachev A., Boscain U., Charlot G., Ghezzi R., Sigalotti M.
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 27, 3 (2010) 793-307 [hal-00410127 - version 1]
Two-dimensional almost-Riemannian structures with tangency points
Agrachev A., Boscain U., Ghezzi R., Charlot G., Sigalotti M.
Dans 48th IEEE Conference on Decision and Control (2009) 4340-4345 [hal-00589699 - version 1]
Two-dimensional almost-Riemannian manifolds
Agrachev A., Boscain U., Sigalotti M.
In: Subelliptic PDE's and applications to geometry and finance, vol. 6 of Lect. Notes Semin. Interdiscip. Mat., Semin. Interdiscip. Mat.(S.I.M.), Potenza (2007) [hal-00589707 - version 1]